MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL
Model Number 765100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the feeding sets were leaking where the tube meets the connector.There was no harm to the patient.
 
Additional Manufacturer Narrative
Investigation results: the customer reported the bags leaked.No patient injury/harm was reported.A device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.To date, samples have not been received for evaluation, however, photographs were provided via email.Examining the photographs provided confirmed the reported product issue of leak between the tubing and cross-spike connection.An investigation has been initiated to determine the root cause of this confirmed product failure as it relates to a manufacturing/production process issue.This product failure will continue to be monitored and trended.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported the feeding sets were leaking where the tube meets the connector.No patient injury/harm was reported.A device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Lot and failure mode trending was reviewed and not related trends identified.A photograph was provided by the customer.Visual inspection confirmed the report for leak where the tubing and cross-spike join.Eight (8) new samples were received for evaluation.Visual inspection and functional testing found six of the eight devices detached at the tubing and cross-spike connection.An investigation has been initiated to determine the root cause of the reported detachment/leak as it related to the manufacturing process.This complaint will be used for tracking and trending purposes.

Brand Name
JOEY 1000ML SAFETY SCREW SPIKE
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10842704
Report Number1282497-2020-09629
Device Sequence Number14360009
Product Code LZH
UDI-Device Identifier20884521155784
UDI-Public20884521155784
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number765100
Device Catalogue Number765100
Device Lot Number193290069
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer11/02/2020
11/02/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date03/11/2021
05/26/2021
Patient Sequence Number1